MathSciNet Relay Station
MathSciNet bibliographic data
MR1857180 11M06 (11F67)
Banks, William D. Some unusual identities for special values of the Riemann zeta function. Ramanujan J. 5 (2001), no. 2, 153–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement